MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 UNIVERSAL PF STEM TRL 75 X 14; STEM TRIALS

DEPUY IRELAND - 9616671 UNIVERSAL PF STEM TRL 75 X 14; STEM TRIALS
Model Number 96-6876
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Two small pieces of instrument broke and remain in the patient tibia canal.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
The pegs that lock the trial into cone reamers broke.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  corrected h3.Added d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
UNIVERSAL PF STEM TRL 75 X 14
Common Device Name
STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10245907
Report Number1818910-2020-15257
Device Sequence Number3373860
Product Code LXH
UDI-Device Identifier10603295496427
UDI-Public10603295496427
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6876
Device Catalogue Number966876
Device Lot NumberMF4341302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/13/2020
07/20/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date07/15/2020
07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1